# SDR SWIA2021082060541

- Difficulty date: June 25, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD SIDE POST WAS FOUND TO HAVE A CRACK DURING NDT       (C-CHECK RO 8/19/2021)    REPLACED WINDSHIELD SIDE POST (PILOT) IAW CRJ700 SRM 51-40-11, 51-42-21, 51-21-11, 51-21-16, 51-42-06, 51-45-00 AND BOMBARDIER DWG CC670-33055
